Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have allergies to soy, stomach ache, vomiting. What shall i do?

how long does it take benadryl to leave your system? I have allergies to soy and took it several times last week and now I have been sick to my stomach every day since and getting worse. Now I am throwing up. This also happened to me in January, and it took 9 days until I felt better, so of course I am never taking it again, but until then, how long to I have to suffer from this?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
once your allergic to something its for life. its better you avoid taking soy again in any form. if you are certain soy is the one which is causing stomach pain and vomiting than you do not need to do any test for allergy, any food item allergy you have to avoid in any form.also take antihistamine tablets those will give you relief and you will not feel sleepy also, like citrizine etc . benadryl takes arround 2-3 days to leave your not worry about side effects of antihistamine just take correct dose. and do not drive after taking antihistamine.
thank you
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor